Bad to Worse

Anonymous
May 8, 2007 at 8:46 pm

Well there was just an ejactulation situation. Now there are other issues. I don’t know which med is causing this problem because almost all of them say possible…..as side effects. This is not helping my depression or attitude either, Not to mention Marti’s mental questions that I have now idea what they are because she will not, as most women tell you the COMPLETE TRUTH for fear of hurting you some way or another. There is a desire issue now and erection issue. Ok now everyone thinks I’m almost worthless. If it were not for the SSD check and Pension I would feel this way myself. Not really sure I don’t already. I’m working my a S S off to try and get better so I can go back to work. I got another IVig yesterday and it kicked my butt but this afternoon I started feeling better and got on the treadmill, worked up a good sweat and quit. I’m gonna hit the weights in a hour or so , just do some regular reps and sets but nothing overdoing it. I changed my therapist to a female because the guy I had seemed more interested in his ink pen and coffee and past life than helping me live with a chronic illness. There are things in my past from a LONG time ago that I’d just as soon leave alone and burried and not dug up again. Sorry for the long rant again but I just have so much going on inside my head right now it’s like a hornets nest in there.
Tim